# SDR AALA20130224005

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 38,511 hours, 6,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13HJ EMERGENCY LIGHTS INOPERATIVE.  RE-SECURED LOOSE CONNECTOR UNDER SEAT.  OPS CHECK NORMAL.
